# SDR RAIA201602290001

- Difficulty date: February 29, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 27,624 hours, 22,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT WING TIPS AND LT AND RT OUTER TIPS OF AILERONS UNDERSIDE SCAPES AND SCRATCHES.  REPLACED LT AND RT AILERONS, WING TIPS AND AILERON SHROUD.  REPAIRED LT AND RT LOWER WING SKIN IAW EO EMB145-57-008-O.
